Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

spots_go_away

Member
  • Total Reviews

    1
  • Content Count

    45
  • Joined

  • Last visited

Community Reputation

0 Neutral

About spots_go_away

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  • Location
    uk

Recent Profile Visitors

1652 profile views
  1. Hey im interested in this as well and have been researching it. According to the british journal of dermatology, combination therapy of adapalene and BP (epiduo) is more effective than adapalene or BP therapy on their own. As long as your skin can tolerate it (you dont have burning or excessive irritation) i would stick to the epiduo for 6 weeks more and then review with your GP. Here is the link to the article if you want to read more: http://onlinelibrary.wiley.com/doi/10.1111/j.1365-2133.2009
  2. sounds like cystic acne. popping it iwith a pin is not a good idea you will likely be left with permanent scarring. i dont have experience with the regimen clearing pu cystic acne but i did used to suffer from cystic acne and the only thing that cleared it was accutane. Depending on how severe your acne is your dr. may prescribe you accutane. good luck
  3. If you were on accutane for 10 weeks your cystic acne would have remarkably reduced and by week 12-16 would be almost be completely gone. Cystic acne needs to be dealt with ASAP, If I were you id see a derm and get an accutane script. I had topicals and antibiotics when I should have been on accutane and i have the scars to prove it! good luck
  4. Hi I had a really bad experience with dryness from a prescription retin-A and bp cream so i want to avoid any burning during the DKR (ive just started). I think my skin is pretty sensitive so im using around a pea sized amount each night and only cleanser and moisturiser in the morning.. I was just wondering how much i should be increasing the dosage and when? I think ill increase the application to AM and PM after a week but still only using a small amount.. but when should i increase
  5. differin is the brand name of adapalene. Adapalene is a retinoid.
  6. nice 3rd month is great you should see massive progress!
  7. Hey thanks for the replies guys... Ive been using it off and on since March! Ive really tried to persist with it and give it a good shot but my skin just seems to burn like f**k every time i apply it.. Yeh i bought a 2.5% bp so ill see how that goes.. The bp in epiduo is also 2.5%. I know the adapalene (retin-a) in epiduo also causes drying and peeling so hopefully just pure 2.5 bp will be ok for me.. ill let you know how it goes..
  8. epiduo burned my skin like crazy (even when applying the smallest amount every other night!) so be really careful with the amount/frequency you use it when starting. I think I have really sensitive skin and had to stop using it..
  9. different people improve at different rates but personally it took 3 months of treatment before my acne significantly improved and I stopped getting new spots. The first couple of months are a drag but hang in their just be patient.
  10. tbh nothing is going to stop an initial breakout.. stopping cardio seems a bit extreme to attempt to avoid the IB. Just soldier on, if the acne gets worse it will only be temporary, just know that you will be 100% clear in 3 months or so and keep taking your pills!
  11. if your side effects are minor then the dose is likely too little.. how much do you weigh? As for the forehead cysts.. you need to be PATIENT, it took 3 months for my cysts to begin to shrink.
  12. The rash you have is just dry skin but its really important to deal with it ASAP or itll get worse. When I was on accutane i got similar rashes on my arms and didnt deal with it - i needed a steroid cream from the dr. to clear it up after it spread all down my arms. Moisturise the rash morning and night and it should clear if not then ask your dr. for a steroid cream
  13. Hi I was prescribed epiduo in march after an acne relapse following accutane treatment. The epiduo is SO drying for my skin it's unbelievable - i'm using a gentle cleanser and moisuriser and im only using a pea sized amount of the epiduo every other night. Yet the burning sensation is absolute AGONY, applying moisturiser on top of the epiduo multiplies the burning sensation 10x. Don't get me wrong the epiduo has worked slightly to clear my acne but I simply cannot put up with the burning an
  14. To tell you the truth its been so so long since I've been on this site that i forgot there was a thread with everyone's before and after photos.. ha I'll upload them to that thread later today or something
×